# SDR WX0A2025052732437

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 19,114 hours, 9,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FA #2 FLASHLIGHT INOP.  REPLACED LAV G FLASHLIGHT BATTERY IAW CMM 25-60-02. OPS CHECK GOOD.
